# SDR ASAA2013092796119

- Difficulty date: September 27, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 48,168 hours, 21,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3722
- Condition: Gouged
- Location: Bs 235.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, EXTERNAL POWER RECEPTACLE DOOR 114AR AFT CUTOUT MATING SURFACE GOUGED.  ACFT GROUNDED.  REPAIRED IAW SRM 53-10-15-2R-4.
